# SDR USAA950211

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 71543
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA - FLT 8003 - THE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  CREW TRIED TO RECYCLE GEAR.  GEAR REMAINED EXTENDED AND CREW RETURNED TO TPA.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOOR VALVE.  (Z)
